# SDR DALA2020012940686

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N879DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31990
- Aircraft time: 9,514 hours, 3,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET THAT HOLDS THE SLIDE GIRT BAR AT R1 DOES NOT HOLD THE GIRT BAR SECURELY . CORRECTIVE ACTION: ADJUSTED GIRT BAR BRACKET AT DOOR 1R. OPS CHK GOOD. OK FOR SVC.
